Positive Lyapunov exponents for Lorenz-like families with criticalities
Géométrie complexe et systèmes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995, Astérisque no. 261  (2000), p. 201-237
@incollection{AST_2000__261__201_0,
     author = {Luzzatto, Stefano and Viana, Marcelo},
     title = {Positive Lyapunov exponents for Lorenz-like families with criticalities},
     booktitle = {G\'eom\'etrie complexe et syst\`emes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995},
     editor = {Flexor Marguerite and Sentenac Pierrette and Yoccoz Jean-Christophe},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {261},
     year = {2000},
     pages = {201-237},
     zbl = {0944.37025},
     mrnumber = {1755442},
     language = {en},
     url = {http://www.numdam.org/item/AST_2000__261__201_0}
}
Luzzatto, Stefano; Viana, Marcelo. Positive Lyapunov exponents for Lorenz-like families with criticalities, in Géométrie complexe et systèmes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995, Astérisque, no. 261 (2000), pp. 201-237. http://www.numdam.org/item/AST_2000__261__201_0/

[1] V. S. Afraimovich, V. V. Bykov, and L. P. Šil'Nikov, On attracting structurally unstable limit sets of Lorenz type attractors, Trans. Moscow Math. Soc. 44 (1982), 153-216. | MR 656286 | Zbl 0527.58024

[2] M. Benedicks and L. Carleson, On iterations of 1-ax 2 on (-1,1), Annals of Math. 122 (1985), 1-25. | MR 799250 | Zbl 0597.58016

[3] M. Benedicks and L. Carleson, The dynamics of the Heéon map, Annals of Math. 133 (1991), 73-169. | Article | MR 1087346 | Zbl 0724.58042

[4] P. Collet and J.-P. Eckmann, On the abundance of aperiodic behaviour, Comm. Math. Phys. 73 (1980), 115-160. | Article | MR 573469 | Zbl 0441.58011

[5] J. Guckenheimer, A strange, strange attractor, The Hoproof bifurcation theorem and its applications (M. J.E. Marsden, McCracken, ed.), Springer-Verlag, 1976, 368-381. | Article | MR 494309

[6] J. Guckenheimer and R. F. Williams, Structural stability of Lorenz attractors, Publ. Math. IHES 50 (1979), 307-320. | Article | Numdam | MR 556582 | Zbl 0436.58018

[7] M. Hénon, A two dimensional mapping with a strange attractor, Comm. Math. Phys. 50 (1976), 69-77. | Article | MR 422932 | Zbl 0576.58018

[8] M. Hénon and Y. Pomeau, Two strange attractors with a simple structure, Lect. Notes in Math. 565 (1976), 29-68. | MR 448436 | Zbl 0379.76049

[9] M. V. Jakobson, Absolutely continuous invariant measures for one-parameter families of one-dimensional maps, Comm. in Math. Phys. (1981), 39-88. | Article | MR 630331 | Zbl 0497.58017

[10] S. Luzzatto and M. Viana, Lorenz-like attractors without invariant foliations, in preparation.

[11] E. N. Lorenz, Deterministic nonperiodic flow, J. Atmosph. Sci. 20 (1963), 130-141. | Article | Zbl 06851676

[12] M. Misiurewicz, Absolutely continuous invariant measures for certain interval maps, Publ. Math. IHES 53 (1981), 17-51. | Article | Numdam | MR 623533 | Zbl 0477.58020

[13] J. Palis and F. Takens, Hyperbolicity and sensitive-chaotic dynamics at homoclinic bifurcations, Cambridge University Press, 1993. | MR 1237641 | Zbl 0790.58014

[14] A. Rovella, The dynamics of perturbations of the contracting Lorenz attractor, Bull. Braz. Math. Soc. 24 (1993), 233-259. | Article | MR 1254985 | Zbl 0797.58051

[15] C. Sparrow, The Lorenz equations bifurcations, chaos and strange attractors, Applied Mathematical Sciences, vol. 41, Springer-Verlag, 1982. | Article | MR 681294 | Zbl 0504.58001

[16] P. Thieullen, C. Tresser, and L.-S. Young, Exposant de Lyapunov positif dans des familles à un paramètre d'applications unimodales, C. R. Acad. Sci. Paris Sér. I Math. 315 (1992), 69-72. | MR 1172409 | Zbl 0786.58026